# SDR GTIA030689

- Difficulty date: September 7, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 826
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CRACKED ANGLE AT FS 826 40 INCHES LBL ON TOP CTR FUEL TANK.  STOP DRILLED CRACK.  FORMED NEW ANGLE.  INSTALLED ANGLES.  (M)
